# SDR SWAA2017121318420

- Difficulty date: November 19, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 116A3010
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE WING-TO-BODY FAIRING SUPPORT ANGLE CRACKED AT BS 500D, STR 19R.  R&R ANGLE IAW SRM AND DWG.
